# SDR AALA202106169003

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 53,352 hours, 33,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR ESCAPE SLIDE GIRT BAR, AFT PAWL BROKEN SPRING IN FLOOR ASSEMBLY. REPLACED AFT GIRT BAR FITTING SPRING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL PER AMM 52-11-31-000-003-A/ 400-003-A.
